TITLE

ON CALCULATION OF THE RELATIVE INDEX OF A FIXED POINT IN THE NONDEGENERATE CASE

AUTHOR(S)
Guminskaya, A. V.; Zabreiko, P. P.
PUB. DATE
January 2006
SOURCE
Abstract & Applied Analysis;2006, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The paper is devoted to the calculation of the index of a zero and the asymptotic index of a linear completely continuous nonnegative operator. Also the case of a nonlinear completely continuous operator A whose domain and image are situated in a closed convex set Q of a Banach space is considered. For this case, we formulate the rules for calculating the index of an arbitrary fixed point and the asymptotic index under the assumption that the corresponding linearizations exist and the operators of derivative do not have eigenvectors with eigenvalue 1 in some wedges.
ACCESSION #
24081213

 

Related Articles

  • FIXED POINT THEOREM FOR SIX SELF-MAPS IN CONE METRIC SPACES. Rangamma, M.; Bhadra Murthy, P. Rama // JP Journal of Fixed Point Theory & Applications;2015, Vol. 10 Issue 2, p45 

    In this paper, a unique common fixed point theorem for six self-maps in cone b-metric space using asymptotic regularity is proved, which was proved for cone metric space in. This is a generalization of the theorems of cone metric type space for four maps, to six self-maps.

  • On the Asymptotic Integration of Nonlinear Dynamic Equations. Akın-Bohner, Elvan; Bohner, Martin; Djebali, Smaïl; Moussaoui, Toufik // Advances in Difference Equations;2008, p1 

    The purpose of this paper is to study the existence and asymptotic behavior of solutions to a class of second-order nonlinear dynamic equations on unbounded time scales. Four different results are obtained by using the Banach fixed point theorem, the Boyd and Wong fixed point theorem, the...

  • TERMINAL VALUE PROBLEMS FOR FIRST AND SECOND ORDER NONLINEAR EQUATIONS ON TIME SCALES. HILSCHER, ROMAN; TISDELL, CHRISTOPHER C. // Electronic Journal of Differential Equations;2008, Vol. 2008, Special section p1 

    In this paper we examine "terminal" value problems for dynamic equations on time scales -- that is, a dynamic equation whose solutions are asymptotic at infinity. We present a number of new theorems that guarantee the existence and uniqueness of solutions, as well as some comparison-type...

  • Convergence of general algorithm for I-generalized asymptotically nonexpansive nonself-mappings in uniformly convex hyperbolic spaces. Yang, Liping // Journal of Inequalities & Applications;12/14/2015, Vol. 2015 Issue 1, p1 

    In this paper, a new iterative scheme for a finite family of $I_{i}$-generalized asymptotically nonexpansive nonself-mappings $\{T_{i}\} _{i=1}^{r}$ is constructed in a uniformly convex hyperbolic space. We establish strong convergence theorems of this iterative scheme to a common fixed point of...

  • Ishikawa Iterative Process in Uniformly Smooth Banach Spaces. Huang, Zhen-yu // Applied Mathematics & Mechanics;Nov2001, Vol. 22 Issue 11, p1306 

    Let E be a uniformly smooth Banach space, K be a nonempty closed convex subset of E, and suppose: T: K → K is a continuous Φ-strongly pseudocontractive operator with a bounded range. Using a new analytical method, under general cases, the Ishikawa iterative process { x n} converges...

  • NONEXPANSIVE MAPPINGS DEFINED ON UNBOUNDED DOMAINS. Kaewcharoen, A.; Kirk, W. A. // Fixed Point Theory & Applications;2006, p1 

    The article discusses a study on nonexpansive mappings defined on unbound domains. The authors use the term "asymptotic" to describe the behavior of the mapping at infinity rather than the behavior of its iterates. They cite that a Banach space is said to have the fixed point property (FPP) if...

  • A Generalisation of Gregus Fixed Point Theorem. Olaleru, J. O. // Journal of Applied Sciences;2006, Vol. 6 Issue 15, p3160 

    Let C be a closed convex subset of a Banach space X and T: C ? C a mapping that satisfies ?Tx - Ty? = a?x - y? + b?Tx - x? + c?Ty - y? for all x, y e C where 0 < a < 1, b = 0, c = 0 and a + b + c = 1. Then T has a unique fixed point. The above theorem, proved by Gregus, is hereby generalized to...

  • Approximation of Common Fixed Points for a Family of Non-Lipschitzian Mappings. Tae Hwa Kim; Yong Kil Park // Kyungpook Mathematical Journal;Dec2009, Vol. 49 Issue 4, p701 

    In this paper, we first introduce a family S = {Sn : C → C} of non-Lipschitzian mappings, called total asymptotically nonexpansive (briefly, TAN) on a nonempty closed convex subset C of a real Banach space X, and next give necessary and sufficient conditions for strong convergence of the...

  • Inequality problems of quasi-hemivariational type involving set-valued operators and a nonlinear term. Costea, Nicuşor; Rădulescu, Vicenţiu // Journal of Global Optimization;Apr2012, Vol. 52 Issue 4, p743 

    The aim of this paper is to establish the existence of at least one solution for a general inequality of quasi-hemivariational type, whose solution is sought in a subset K of a real Banach space E. First, we prove the existence of solutions in the case of compact convex subsets and the case of...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics